Venlafaxine-Induced Complex Visual Hallucinations in a 17-Year-Old Boy
J Clin Psychiatry 2009;70(4):601-603 [letter]
© Copyright 2014 Physicians Postgraduate Press, Inc.
Purchase This PDF for $40.00
If you are not a paid subscriber, you may purchase the PDF.
(You'll need the free Adobe Acrobat Reader.)
Receive immediate full-text access to JCP. You can subscribe to JCP online-only ($86) or print + online ($156 individual).
With your subscription, receive a free PDF collection of the NCDEU Festschrift articles. Hurry! This offer ends December 31, 2011.
If you are a paid subscriber to JCP and do not yet have a username and password, activate your subscription now.
As a paid subscriber who has activated your subscription, you have access to the HTML and PDF versions of this item.
Click here to login.
Did you forget your password?
Still can't log in? Contact the Circulation Department at 1-800-489-1001 x4 or send email
Letter to the Editor
Sir: Emslie et al. recently reported results of 2 controlled
studies of venlafaxine in children and adolescents. In one
study, 2 of 169 subjects experienced hallucinations as an adverse
event. In the other study, 1 of 86 patients experienced
hallucinations. The nature of these hallucinations was not specified
in either article.